I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2004, VOLUME 10, NUMBER 3, PAGES 73-83
V. K. Zakharov
A. A. Seredinskii
View as HTML View as gif image
In this paper, we describe Riemann-integrable functions with the help
of a new class of uniform functions.
This description allows us to uncover the “countable” nature of the
relation between the space of Riemann-integrable functions and the
space of continuous functions.
The argumentation is performed for any given topological
|Main page||Contents of the journal||News||Search|
Last modified: June 2, 2005